# SDR ASOA20140725235

- Difficulty date: July 25, 2014
- Submitted: July 26, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525663001
- Condition: Gouged
- Location: Fr 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FRAME CHANNEL AT FRAME 61 BETWEEN STRINGERS 16L-17L WAS FOUND TO BE GOUGED.  MAINTENANCE BLENDED OUT THE DAMAGE AND PERFORMED A DOUBLER REPAIR IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
